# SDR DALA2015110906818

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL.  THE FLOOR PANEL WAS REPAIRD AND REPLACED IAW  AMM 53-20-01-201.
